# SDR DLL13991188

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 000AE5616T0250
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

B-SYSTEM LOW QTY LIGHT ILLUMINATED WITH THE QTY SHOWING  SLIGHTLY LESS THAN ONE-QUARTER FULL, PRESS WAS NORMAL.  SHUTOFF B-SYSTEM ENG PUMP AND TURNED OFF B2 ATM PER POM.  COMPLETED NORMAL DESCENT AND LANDED WITH B-SYSTEM DEPRESSURIZED.  FOUND NR 2 ENG B-SYSTEM HYD PUMP OUTLET LINE LEAKING.  REPLACED LINE, LEAK CKS GOOD.
